# SDR SWI2025F00517

- Difficulty date: February 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS484 ATTACH ANGLES CRACKED AT LBL27 AND LBL36 (PREVIOUSLY REPAIRED)  (C-CHECK RO 04/21/2025)REMOVED AND REPLACED 2 EA. CLIPS @ FS 484 INTERCOSTAL IAW CRJ200 SRM 51-42-06, SRM 51-42-21 AND REO 601R-53-41-059 REV-C DATED 2020-03-11.COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337 NO WEIGHT CHANGE
